Follow
Andras Gyarfas
Andras Gyarfas
Alfred renyi institute of Mathematics, Hungarian Academy of Sciences
Verified email at renyi.mta.hu
Title
Cited by
Cited by
Year
Problems from the world surrounding perfect graphs
A Gyárfás
Applicationes Mathematicae 19 (3-4), 413-441, 1987
4211987
On Ramsey-type problems
L Gerencsér, A Gyárfás
Ann. Univ. Sci. Budapest. Eötvös Sect. Math 10, 167-170, 1967
3411967
On‐line and first fit colorings of graphs
A Gyárfás, J Lehel
Journal of Graph theory 12 (2), 217-227, 1988
2861988
The strong chromatic index of graphs
RJ Faudree, RH Schelp, A Gyárfás, Z Tuza
Ars Combinatoria 29, 205-211, 1990
2241990
Edge colorings of complete graphs without tricolored triangles
A Gyárfás, G Simony
Journal of Graph Theory 46 (3), 211-216, 2004
1752004
Vertex coverings by monochromatic cycles and trees
P Erdős, A Gyárfás, L Pyber
Journal of Combinatorial Theory, Series B 51 (1), 90-95, 1991
1701991
Induced matchings in bipartite graphs.
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discret. Math. 78 (1-2), 83-87, 1989
1601989
On Ramsey covering-numbers
A Gyárfás
Infinite and Finite Sets 2, 801-816, 1975
1511975
Three-color Ramsey numbers for paths
A Gyárfás, M Ruszinkó*, GN Sárközy, E Szemerédi
Combinatorica 27 (1), 35-69, 2007
1242007
The maximum number of edges in 2K2-free graphs of bounded degree
FRK Chung, A Gyárfás, Z Tuza, WT Trotter
Discrete Mathematics 81 (2), 129-135, 1990
1241990
How to orient the edges of a graph?
A Frank
Combinatorics, 353-364, 1978
1221978
Covering and coloring problems for relatives of intervals
A Gyárfás, J Lehel
Discrete Mathematics 55 (2), 167-180, 1985
1111985
On the chromatic number of multiple interval graphs and overlap graphs
A Gyárfás
Discrete mathematics 55 (2), 161-166, 1985
1101985
A variant of the classical Ramsey problem
P Erdős, A Gyárfás
Combinatorica 17, 459-467, 1997
1061997
Coloring the maximal cliques of graphs
G Bacsó, S Gravier, A Gyárfás, M Preissmann, A Sebo
SIAM Journal on Discrete Mathematics 17 (3), 361-376, 2004
992004
Packing trees of different order into Kn
A Gyárfás, J Lehel
Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976) 1, 463-469, 1978
961978
Ramsey‐type results for Gallai colorings
A Gyárfás, GN Sárközy, A Sebő, S Selkow
Journal of Graph Theory 64 (3), 233-243, 2010
952010
An improved bound for the monochromatic cycle partition number
A Gyárfás, M Ruszinkó, GN Sárközy, E Szemerédi
Journal of Combinatorial Theory, Series B 96 (6), 855-873, 2006
932006
A Helly-type problem in trees
A Gyárfás, J Lehel
Combinatorial Theory and its applications 4, 571-584, 1970
921970
Induced subtrees in graphs of large chromatic number
A Gyárfás, E Szemeredi, Z Tuza
Discrete Mathematics 30 (3), 235-244, 1980
861980
The system can't perform the operation now. Try again later.
Articles 1–20